<< Previous Issue Journal of the Korean Mathematical Society (Vol. 11, No. 1) Next Issue >>
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 1—54
Arbitrary extensions of a field
P. Ramankutty
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 1—4
The Chinese remainder theorem
P. Ramankutty
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 5—6
The number of partially ordered sets. II.
Kim Ki-Hang Butler and George Markowsky
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 7—17
Distributions and P.D.E. (I)
Eulyong Pak and Jongsik Kim
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 19—24
On the Fourier-Laplace image of some classes of functions and distributions
Sung Ki Kim
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 25—28
Conformal change in Einstein's $^\ast g^{\lambda\nu}$ -unified field theory. -II, the vector $S_\lambda$
Kyung Tae Chung
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 29—31
Generalization of developable spaces
Il Hae Lee
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 33—38
Linearly semistratifiable spaces
Kyung-Bai Lee
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 39—47
Disjoint essential angular cluster sets
H. Allen and C. Belna
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 49—51
A characterization of strictly convex 2-normed spaces
Charles R. Diminnie and Albert G. White Jr.
J. Korean Math. Soc. 1974 Vol. 11, No. 1, 53—54

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd